# SDR SWAA2025042125475

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 12,763 hours, 6,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL UPPER SLIDING SEAL CRACKED FWD AND AFT SIDES<[01] REMOVED AND REPLACED RH HORIZONTAL UPPER SLIDER PER AMM 53-31-31.
